# SDR DLM88981652

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Condition: Failed
- Location: Apu Compt
- Part time: 7,615 hours
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

IN CRZ AT FL330, SMOKE IN CABIN WHEN AIRFOIL A/I TURNED ON.  SMOKE DISSIPATED WHEN A/I TURNED OFF.  FOUND APU TO BE LEAKING OIL AND DISTRIBUTED INTO PNEUMATIC SYSTEM, RENDERED APU INOP.  RAN ENGINES TO TAKEOFF POWER, ALL OK.  REPLACED APU.
